# SDR SWIA202163606

- Difficulty date: October 17, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE SEAT RAIL FROM STA 604-669 HAS AREAS WITH EVIDENCE OF POSSIBLE CORROSION   (C CHECK RO 1/04/2021)   WET INSTALLED PASSENGER SEAT RAILS AND SIDE SEAT TRACKS ON THE RIGHT SIDE FROM FS604.00 TO FS669.00 AT WL85.25. REF CRJ 700 AMM 53-00-49-400-801 A02
